On normal representations of G-actions on projective varieties.

Gabriel Katz

Commentarii mathematici Helvetici (1988)

  • Volume: 63, Issue: 2, page 169-183
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Katz, Gabriel. "On normal representations of G-actions on projective varieties.." Commentarii mathematici Helvetici 63.2 (1988): 169-183. <http://eudml.org/doc/140115>.

@article{Katz1988,
author = {Katz, Gabriel},
journal = {Commentarii mathematici Helvetici},
keywords = {actions on manifolds; polynomial invariants; geometric realization; geometric invariant theory},
number = {2},
pages = {169-183},
title = {On normal representations of G-actions on projective varieties.},
url = {http://eudml.org/doc/140115},
volume = {63},
year = {1988},
}

TY - JOUR
AU - Katz, Gabriel
TI - On normal representations of G-actions on projective varieties.
JO - Commentarii mathematici Helvetici
PY - 1988
VL - 63
IS - 2
SP - 169
EP - 183
KW - actions on manifolds; polynomial invariants; geometric realization; geometric invariant theory
UR - http://eudml.org/doc/140115
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.